Dancer, Kaffy narrates near-death experience after taking drugs

0
116

In a post shared on Instagram, the celebrity dancer expressed gratitude to her fans and friends for the rapid response, while advising them to be careful with any drug they are given.

According to her, her lungs were collapsing, eyes changing colors, belly swelling, and taking breath felt like she was slipping into a dangerous sleep after the effect of the drug kicked in.

“I’m grateful for life today! I was near-death. Please be careful with any drug you are given. You could be lethargically allergic without knowing.

READ ALSO: The ballet dancer Lopes Gomes wins Berlin racism case and her contract renewed

“Lungs collapsing, eyes changing color, belly swelling, taking breathe feeling like, I was slipping into the dangerous sleep.

“But mercy said no! Thank you God for yet another chance. A lot don’t make it through these avoidable deaths. I am not better than them.

“Thank you all for your prayers and calls. I am grateful for the love that surrounded me,” she wrote.

Watch Leakblast TV channel from around the world

Call Us: +234(0)8080859239

Get us on Whatsapp: +234(0)8181166425

SUPPORT LEAKBLAST JOURNALISM OF INTEGRITY AND CREDIBILITY

Good  journalism costs a lot of money.

For continued free access to the best investigative journalism in the country we ask you to consider making a modest support to this noble Endeavor.

By contributing to LeakBlast, you are helping to sustain a journalism of relevance and ensuring it remains free and available to all.

Support LeakBlast

LEAVE A REPLY

Please enter your comment!
Please enter your name here